MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZB 12/14 COCR FRDM 36MM X +0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ZB 12/14 COCR FRDM 36MM X +0; PROSTHESIS, HIP
Catalog Number 802403603
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a hip revision approximately two months post implantation due to recurring dislocations.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02711.H10: cat #: 010000982 / g7 freedom const e1 lnr 36mm d / lot #: 6515799.G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Proposed component codes: mechanical (g04)- head.Visual examination of the provided pictures identified that explanted liner and head, covered in bio debris.No further evaluation can be made from the provided picture.The complaint cannot be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.It was identified that zimmer biomet devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.A definitive root cause cannot be identified.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ZB 12/14 COCR FRDM 36MM X +0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18171471
Report Number0001822565-2023-03282
Device Sequence Number18045086
Product Code LPH
UDI-Device Identifier00889024499089
UDI-Public(01)00889024499089(17)330316(10)3145129
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number802403603
Device Lot Number3145129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer02/07/2024
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age13 YR
Patient SexFemale